# SDR SWIA201231524

- Difficulty date: August 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 32,826 hours, 29,987 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Failed
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

INBOARD AND OUTBOARD GROUND SPOILER FAULT STATUS MESSAGES.  FIRST OFFICER EXPERIENCED UNCOMMANDED LEFT WING/ RIGHT WING UP CONTROL INPUT AT THE SAME TIME.  (FLT 4832)  REPLACED NR 2 SECU IN REFERENCE TO AMM.  P/N: 49-164-05  S/N OFF: 01362
